# SDR 2024F00197

- Difficulty date: August 15, 2024
- Submitted: August 20, 2024
- Operation: General aviation
- Aircraft: N932AV
- Make and model: Airbus A320-251N
- Aircraft serial: 11847
- Aircraft time: 1,707 hours, 437 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 1,707 hours, 437 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL ENG 2 FUEL RETURN VALVE  NOT CLOSED APPEARED ON ECAM     FUEL RETURN VALVE INOP IN OPEN POSITION TRANSFERRED TO DMI IAW MEL 73-11-01 -P-2  MEL REV 59 NO MAINT PROC REQUIERED. 932-TSR-2024-08-418.  ENG 2 FUEL RETURN VALVE NOT CLOSED.   IAW TSM 73-11-00-810-833-A REV 69, PARAGRAPH (3), STEP (A) AND ITEM (1)  THE OPERATIONAL ACTUATOR TEST ON CHANNEL A   WAS ACCOMPLISHED SATISFACTORILY IAW AMM  73-29-00-740-802-A REV.69   DATE 01-AUG-2024, THE TEST DID NOT CONFIRM THE FAULT.  IAW TSM   SUBTASK 73-11-00-810-085-A  STEP B.(1) NEXT STEP REPLACE THE ENG.
